# SDR SWIA2019120246802

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 42,042 hours, 36,859 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

SMOKE TOILET CAUTION MESSAGE ON ARRIVAL. SUSPECT APU IS AT FAULT BECAUSE IT APPEARED WHEN I TURNED IT ON AND DISAPPEARED WHEN I TURNED IT OFF.  FLIGHT 3844 CLOSED   TROUBLE SHOT SMOKE IN CABIN IAW FIM. FOUND APU TO BE OVER SERVICED. PROPERLY SERVICED APU IAW AMM. PERFORMED OPS CHECK OF BOTH PACKS IAW AMM, RAN PACKS INDIVIDUALLY OFF OF THE APU AND ENGINES, NO SMOKE PRODUCED AND OIL SMELL DISSIPATED.   PLEASE REFERENCE AML 322127  AND PLEASE REFERENCE AML 322128 FOR R&R OF COALESCER BAGS.
